Translator Disclaimer
December 2014 Average optimality for continuous-time Markov decision processes under weak continuity conditions
Yi Zhang
Author Affiliations +
J. Appl. Probab. 51(4): 954-970 (December 2014).

Abstract

This paper considers the average optimality for a continuous-time Markov decision process in Borel state and action spaces, and with an arbitrarily unbounded nonnegative cost rate. The existence of a deterministic stationary optimal policy is proved under the conditions that allow the following; the controlled process can be explosive, the transition rates are weakly continuous, and the multifunction defining the admissible action spaces can be neither compact-valued nor upper semicontinuous.

Citation

Download Citation

Yi Zhang. "Average optimality for continuous-time Markov decision processes under weak continuity conditions." J. Appl. Probab. 51 (4) 954 - 970, December 2014.

Information

Published: December 2014
First available in Project Euclid: 20 January 2015

zbMATH: 1307.90196
MathSciNet: MR3301282

Subjects:
Primary: 90C40
Secondary: 60J25

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 4 • December 2014
Back to Top